# SDR REXA2016011200070

- Difficulty date: January 12, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N8972E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7972
- Aircraft time: 23,279 hours, 20,803 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR CARGO DOOR TRACK SUPPORT STRUCTURE PN 601R35050-64 IS CUT & CHAFED FROM FWD BALANCE SPRING CABLE.  REPAIRED REAR CARGO DOOR TRACK SUPPORT STRUCTURE PN 601R35050-64 IAW A253-03909 THIS IS A MAJOR REPAIR.  SEE JOB CARD 8797211 OP 8 FOR STEPS
